# SDR DALA1140250964

- Difficulty date: June 16, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 56,264 hours, 41,889 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL310 CREW RECEIVED LEFT AIR CONDITIONER TEMP HI MESSAGE.  COCKPIT AND CABIN FILLED WITH HAZE.  AFTER TURNING OFF LEFT HP BLEED THE HAZE CLEARED AND THE LEFT CONDITIONER TEMP HI MESSAGE WENT OUT.  PHL MAINTENANCE PERFORMED ENGINE RUN BUT NO SMOKE OR ODOR WAS DETECTED.  REPLACED FILTERS FROM PNEUMATIC PILOT REGULATOR AFTER THEY WERE FOUND DIRTY AND REPLACED THE PNEUMATIC PILOT REGULATOR ALSO.  COMPLETED DUCT BURN OUT AND SYSTEM CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
